MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1186/1752-1947-2-195

Медицинская библиотека · Journal of medical case reports · 2008

Topiramate-induced psychosis in two members of the one family: a case report.

José Ricardo Jorge Paixão, Cairns Alastair, Babbs Christopher

СтатьяПеревод пока не подготовлен

Аннотация

INTRODUCTION

The use of topiramate has increased in recent years. It is now used by various specialties to treat a wide range of medical conditions. A small number of case reports describe psychosis as an adverse event of topiramate but most are in patients being treated for epilepsy and none describe a family history of this side effect.

CASE PRESENTATION: We present a case report of topiramate-induced psychosis in a patient with familial essential tremor, whose sister also developed this same adverse effect.

CONCLUSION

Physicians need to be aware of psychosis as a rare but debilitating side effect of this drug. Several predictors have been identified and a careful history, including family history, needs to be obtained prior to initiation of therapy to stratify the risk.

Для цитирования: José Ricardo Jorge Paixão, Cairns Alastair, Babbs Christopher. Topiramate-induced psychosis in two members of the one family: a case report.. Journal of medical case reports. 2008. DOI: 10.1186/1752-1947-2-195.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.